# SDR DALA2023060504549

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 70,173 hours, 8,796 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ***MCC RAM 1*** DOOR L AFT CABIN. CORRECTIVE ACTION: BITE OF PSCU GOOD. ACCESS PROX SENSORS 23MJ AND 25MJ. CLEANED DIRTY TARGETS. FOUND GAPS AT HIGH END OF TOLERANCE AND ADJUSTED BOTH TO LOWER END. 25MJ WAS 1.98MM NOW 1.06MM, 23MJ WAS 1.98MM NOW 1.65MM. VERIFIED GAPS GOOD DURING PRESSURIZATION. REINSTALL DOOR/CEILING PNLS AND PERFORM DOOR 4L WARNING CK AND PSCU BITE TEST. (2794744)
